Die einstufig nichtregulären Ringe

Rédei, László: Die einstufig nichtregulären Ringe. Acta scientiarum mathematicarum, (20). pp. 238-244.(1959)

[img] Cikk, tanulmány, mű
math_020_238-244.pdf
Hozzáférés joga: Campus

Download (913kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1959
Volume: 20
Page Range: pp. 238-244
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2016. Oct. 15. 14:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/13889

Actions (login required)

View Item View Item